# SDR ASAA2019062409795

- Difficulty date: June 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 28,974 hours, 8,318 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW OVERHEAT LIGHT ILLUMINATED INFLIGHT AT 8000FT. ACCOMPLISHED CHECK LIST AND THE LIGHT STAYED EXTINGUISHED. GROUNDED - YES. CURRENTLY GROUND FUNCTIONAL TEST GOOD IAW B737-800 AMM 30-41-00-710-801.
